# SDR SWAA2022020210657

- Difficulty date: September 28, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT LOWER SILL WEB STA 440 - 492 RBL 24 - RBL 29 HAS CORROSION ON UPPER AND LOWER SURFACES / BLEND CORROSION ON FWD PIT SILL WEB IAW SRM 53-30-15-1A-1; ORIGINAL THICKNESS .045; .007 MAT'L LOSS WITH .038 REMAINING OUT OF LIMITS VERIFIED NEW SILL WEB IAW 143A8330 ATAG OW0067 P/N 654A0003-58 LOCATED AND DRILLED NEW WEB IAW SRM 51-40-05-06 & BOEING DWG 143A8330 INSTALLED NEW WEB FWD CARGO IAW BOEING DWG 143A8330
